# SDR AUS20020935

- Difficulty date: August 20, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 4465502
- Condition: Corroded
- Location: Wing, Miscellane
- Part time: 12,855 cycles
- Component: Wing, Miscellane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPLICE PLATE CONTAINED EXFOLIATION CORROSION ON THE RH AFT EDGE. FOUND DURING INSPECTION IAW AD/PA31/122 AMDT1.
